MathSciNet Relay Station
MathSciNet bibliographic data
MR1618851 (2000c:03037) 03E05 (03E15 03E35 03E40 28A05 54H05)
Rosłanowski, A.; Shelah, S. Norms on possibilities. II. More ccc ideals on $2\sp \omega$. J. Appl. Anal. 3 (1997), no. 1, 103–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement